Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have low weight and height. Want to try step up body growth powder. Side effect?

i am 20 years old girl having low height & also low weight. my weight is only 30. i want to increase my height as well as weight. i want to take step up body growth powder. is there will be any side effects about this powder. i eat very well. my diet is also very well but i have no satisfaction about my health. please help me regarding
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you did not mention your height, by which BMI can be calculated accurately.
It's ok, but 30 kgs is very less for 20 year girl. It can be due to hormonal imbalance, chromosomal disorder, etc., Using step up powder without knowing the cause , can lead to furthur complications.
Better know the actual cause of low height and weight and then try to treat it. Consult an endocrinologist for complete assessment.
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor